# SDR DAT2006F00000

- Difficulty date: January 6, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- Engine: Pwa PT6A60A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SD3730491XA
- Condition: Chafed
- Location: Lt Hydraulic Sys
- Part time: 26,904 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON INITIAL TAKEOFF AT APPROXIMATELY 200 FEET AGL BOTH HYDRAULIC LIGHTS CAME ON AND TOTAL SYSTEM PRESSURE WAS ZERO PSI.  THE FLIGHT CREW EXECUTED THE CHECKLIST.  EVENTUALLY THE RT SIDE PUMP BEGAN WORKING AGAIN.  RETURNED AND MADE AN UNEVENTFUL LANDING.  SENT RESCUE TRUCKS TO THE RUNWAY.  THE TRUCKS FOLLOWED UNTIL IT WAS PARKED.  THE RESERVIOR PRECHARGE LINE WAS FOUND CHAFFED AT THE RESERVOIR PRESSURE GAUGE.  THE HYDRAULIC SERVICE LINE WAS REMOVED AND REPLACED IAW THE SD3-30.  A COMPLETE HYDRAULIC SERVICE WAS COMPLIED WITH IAW MM.  OPS CHECK GOOD, APPROVED FOR RETURNED TO SERVICE.  (K)
